Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Subgroups of finite groups


Author: George Glauberman
Journal: Bull. Amer. Math. Soc. 73 (1967), 1-12
DOI: https://doi.org/10.1090/S0002-9904-1967-11616-1
MathSciNet review: 0213430
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Alperin, Sylow intersections and fusion, J. Algebra, (to appear). MR 215913
  • 2. J. Alperin and D. Gorenstein, Transfer and fusion in finite groups, J. Algebra, (to appear). MR 215914
  • 3. R. Brauer, Some applications of the theory of blocks of characters of finite groups. II, J. Algebra 1 (1964), 307-334. MR 174636
  • 4. R. Brauer, Investigations on groups of even order. II, Proc. Nat. Acad. Sci. U.S.A. 55 (1966), 254-259. MR 204512
  • 5. R. Brauer and K. A. Fowler, On groups of even order, Ann. of Math. 62 (1955), 565-583. MR 74414
  • 6. R. H. Bruck, A survey of binary systems, Springer, Berlin, 1958. MR 93552
  • 7. W. Feit and J. G. Thompson, Solvability of groups of odd order, Pacific J. Math. 13 (1963), 775-1029. MR 166261
  • 8. K. A. Fowler, Investigations on finite groups of even order, Ph.D. Thesis, University of Michigan, Ann Arbor, Mich., 1952.
  • 9. G. Glauberman, On loops of odd order, J. Algebra 1 (1964), 374-396. MR 175991
  • 10. G. Glauberman, Fixed point subgroups that contain centralizers of involutions, Ph.D. Thesis, University of Wisconsin, Madison, Wis., 1965.
  • 11. G. Glauberman, Central elements in core-free groups, J. Algebra 4 (1966) (to appear). MR 202822
  • 12. G. Glauberman, On the automorphism group of a finite group having no non-identity normal subgroups of odd order, Math. Z. 93 (1966), 154-160. MR 194503
  • 13. D. Gorenstein and J. Walter, On the maximal subgroups of finite simple groups, J. Algebra 1 (1964), 168-213. MR 172917
  • 14. D. Gorenstein and J. Walter, The characterization of finite groups with dihedral Sylow 2-subgroups. I, II, III, J. Algebra 2 (1965), 85-151, 218-270, 354-393. MR 177032
  • 15. M. Hall, The theory of groups, Macmillan, New York, 1959. MR 103215
  • 16. E. Shult, Some analogues of Glauberman's Z*-Theorem, Illinois J. Math., (to appear). MR 296150
  • 17. R. Steinberg, Automorphisms of finite linear groups, Canad. J. Math. 12 (1960), 606-615. MR 121427
  • 18. R. Steinberg, Generators for simple groups, Canad. J. Math. 14 (1962), 277-283. MR 143801
  • 19. M. Suzuki, Finite groups in which the centralizer of any element of order 2 is 2-closed, Ann. of Math. 82 (1965), 191-212. MR 183773
  • 20. J. Thompson, Normal p-complements for finite groups, Math. Z. 72 (1960), 332-354. MR 117289
  • 21. J. Thompson, Normal p-complements for finite groups, J. Algebra 1 (1964), 43-46. MR 167521
  • 22. J. Thompson, Factorizations for p-solvable groups, Pacific J. Math. 16 (1966), 371-372. MR 188296
  • 23. J. Thompson, A replacement theorem for p-groups and a conjecture, J. Algebra, (to appear). MR 245683
  • 24. J. Thompson, Non-solvable finite groups all of whose local subgroups are solvable, Pacific J. Math, (to appear). MR 276325


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11616-1

American Mathematical Society